# SDR SWIA201438965

- Difficulty date: July 27, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK FOUND AT OTBD FASTENER HOLE ON RT MLG ACTUATOR SUPPORT FITTING.  C-CHECK, REPAIRED SUPPORT FITTING IAW REO.
